# SDR NSVA20120216453

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 8,600 hours, 8,403 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER SKIN INNER BONDED DOUBLER HAS BURN DAMAGE FROM LIGHTNING STRIKE.  REF TD 400-57-09-08 AND NON ROUTINE 137746, SEQ # 16 FOR CORRECTIVE ACTION.  CONTROL # 4191-2.
